Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HRMilwaukee

Rash from Accutane during exervise

Recommended Posts

I just finished my last month of accutane (was on it for five months) and have been off for about a week. I had very moderate acne when I started it but was determined to clear everything up since I'm in my twenties now and don't want to have acne as I start my career. However, accutane did not deliver what I expected and I REALLy regret doing it now. My skin does not look any better than it did before and is extremely dry and gets red and flushed easily, almost like rosacea. It is so dry that it is beginning to cause premature lines on my face when I'm only 22. However, the WORST effect is that for some reason whenever I exercise my skin gets really itchy and breaks out into a mild rash. It is so horrible and intense that I have to stop and then the itching persists for about an hour afterwards. I aslo feel really chilled a lot and when in hot weather or taking a hot shower also get really red and rashes. I am a really active person and love running and working out so this is really a crisis for me. The thing I love to do most in the world (being active outside) has become something stressful and irritating now because of the condition which I think resulted from accutane.

Has anyone ever experienced anything like this before after accutane? Will it go away? Honestly, I can't believe I did this to myself by taking something like accutane. I read warnings from other people but the medical world of dermatology doesn't seem to take those warnings seriously except for possible birth defects. Unless you have servere, debilitating acne, PLEASE reconsider taking this drug. You have to decide if attempting to attain perfect skin is worth joint pain, premature wrinkles, facial redness, colon problems, rashes, or developing an allergy to exercise, or whatever other unfortunate effect could harm your body. Everyone's body will respond to the drug a bit differently based on your genetic makeup.....leaving lots of potential for problems that derms don't know about or recognize. Unless maybe your acne is really severe, there are better, healthier options to pursue and this just is not worth it! I would appreciate any information anyone has about the exericse related rashes from accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×